Busca avançada
Ano de início
Entree
(Referência obtida automaticamente do Web of Science, por meio da informação sobre o financiamento pela FAPESP e o número do processo correspondente, incluída na publicação pelos autores.)

On Jack Hale's problem for impulsive systems

Texto completo
Autor(es):
Bonotto, E. M. [1] ; Gimenes, L. P. [2] ; Souto, G. M. [1]
Número total de Autores: 3
Afiliação do(s) autor(es):
[1] Univ Sao Paulo, Inst Ciencias Matemat & Comp, BR-13560970 Sao Carlos, SP - Brazil
[2] Univ Estadual Maringa, BR-87020900 Maringa, Parana - Brazil
Número total de Afiliações: 2
Tipo de documento: Artigo Científico
Fonte: Journal of Differential Equations; v. 259, n. 2, p. 642-665, JUL 15 2015.
Citações Web of Science: 4
Resumo

An interesting problem of Jack Hale deals with the existence of a maximal compact invariant set in discrete dynamical systems. A solution for this problem is known for locally bounded dynamical systems. Following this line of research, we consider in this paper a class of systems whose continuous dynamics are interrupted by abrupt changes of state and we present sufficient conditions to obtain the existence of a maximal compact invariant set for a system in this class. We use the theory of asymptotic compactness to get the results. (C) 2015 Elsevier Inc. All rights reserved. (AU)

Processo FAPESP: 12/16709-6 - Sistemas não autônomos com impulsos: sistemas convergentes e a Equação de Navier-Stokes
Beneficiário:Everaldo de Mello Bonotto
Linha de fomento: Auxílio à Pesquisa - Regular
Processo FAPESP: 12/20933-9 - Propriedades qualitativas de sistemas semidinâmicos impulsivos
Beneficiário:Ginnara Mexia Souto
Linha de fomento: Bolsas no Brasil - Doutorado